# SDR UPS99830699

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Puncture
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 PUNCTURE, UNDERSIDE NR 1 SPOILER, DOT E972.  MATERIAL ID FILLER AND DOUBLER 7075-T-6.016 PO NR 271715, FABBED FILLER AND  DOUBLER IAW SRM 51-1-9A.  BONDED FILLER AND DOUBLER IAW DC8 SRM 51-1- 9A.  REINSTALLED SPOILER IAW DC8 MM 27-61-01.
